MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD

ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD
Model Number MN10350-90A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-03091.It was reported the patient experienced atrial fibrillation post trial implant procedure on (b)(6) 2020.As a result, the trial leads were pulled out.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
KIT TRIAL SLIM TIP LEAD, 90CM
Common Device Name
DRG TRIAL SLIM TIP LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9914072
Report Number1627487-2020-03092
Device Sequence Number19676730
Product Code PMP
UDI-Device Identifier05415067027146
UDI-Public05415067027146
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2021
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot Number7285382
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient Weight68